# SDR YENA201709080759

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 18,760 hours, 12,379 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PUNGENT AND NOXIOUS ODOR EXPERIENCED BY FLIGHT CREW DURING TAKEOFF AND CLIMBOUT. EXPERIENCED STRONG ODORS IN FWD.GALLEY THROUGH MID CABIN. CONFIRMED ODOR PRESENCE AT ROW 14 BRIEFLY. NO VISIBLE HAZE OR SMOKE PRESENT IN COCKPIT OR CABIN. ODORS GRADUALLY DISAPPATED AS AIRCRAFT CLIMBED. NOT PRESENT AFTER 10,000 FT.  TAKEOFF WAS PERFORMED T/O 1 ECS ON FLEX 47,N1 87%.APU OFF.  AFT GALLEY DID NOT HAVE ODOR PRESENT.  THE ABNORMAL ODOR OCCURED AFTER ENGINE COMPRESSOR WASH IAW FIM 21-20-00-810-803-A.  ACFT OKAY TO CONTINUE.  NO DEFECTS OR ODOR NOTED.
